once per day. What side effects are found when taking these 2 meds. The tadalafil seems to be helping her slowly become more active with her B P remaining good, average 120/70. Last 4 days she has awaken 2 mornings with severe headaches resulting with B P readings 146 to 177/81. The headaches have persisted from slight to severe. She has been taking Tylenol when Headaches are severe. Is Amlodipine causing this problem or are headaches the result of taking the Tadalafil tablets?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2013 • 1 answer
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Posted 22 Jun 2015 • 4 answers
Posted 25 Jun 2017 • 1 answer
Posted 19 May 2018 • 1 answer
I am taking 10 mg amlodipine and it makes me fatigued and muscles in legs don't want to work, bad...
Posted 23 Sep 2018 • 1 answer